RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 1998, Volume 220, Pages 113–129 (Mi tm936)  

This article is cited in 6 scientific papers (total in 6 papers)

Point singularities of a conditional minimum on a three-dimensional manifold

A. A. Davydov, V. M. Zakalyukin


Full text: PDF file (2553 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1998, 220, 109–125

Bibliographic databases:

UDC: 517.9+515.1
Received in June 1997

Citation: A. A. Davydov, V. M. Zakalyukin, “Point singularities of a conditional minimum on a three-dimensional manifold”, Optimal control, differential equations and smooth optimization, Collection of articles. To corresponding member of RAS Revaz Valerianovich Gamkrelidze on occasion of his 70th birthday, Tr. Mat. Inst. Steklova, 220, Nauka, MAIK Nauka, M., 1998, 113–129; Proc. Steklov Inst. Math., 220 (1998), 109–125

Citation in format AMSBIB
\Bibitem{DavZak98}
\by A.~A.~Davydov, V.~M.~Zakalyukin
\paper Point singularities of a~conditional minimum on a~three-dimensional manifold
\inbook Optimal control, differential equations and smooth optimization
\bookinfo Collection of articles. To corresponding member of RAS Revaz Valerianovich Gamkrelidze on occasion of his 70th birthday
\serial Tr. Mat. Inst. Steklova
\yr 1998
\vol 220
\pages 113--129
\publ Nauka, MAIK Nauka
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm936}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1819741}
\zmath{https://zbmath.org/?q=an:0920.58008}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1998
\vol 220
\pages 109--125


Linking options:
  • http://mi.mathnet.ru/eng/tm936
  • http://mi.mathnet.ru/eng/tm/v220/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Zakalyukin, “Singularities of Contact with $3$-Flags”, Funct. Anal. Appl., 33:3 (1999), 225–227  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Zakalyukin V.M., “Flag contact singularities”, Real and Complex Singularities, Chapman & Hall/Crc Research Notes in Mathematics Series, 412, 2000, 134–146  mathscinet  zmath  isi
    3. Zakalyukin V., “Applications of flag contact singularities”, New Developments in Singularity Theory, NATO Science Series, Series II: Mathematics, Physics and Chemistry, 21, 2001, 35–64  mathscinet  zmath  isi
    4. Yomdin Y., Comte G., “Tame geometry with application in smooth analysis”, Tame Geometry with Application in Smooth Analysis, Lecture Notes in Mathematics, 1834, 2004, 1  crossref  mathscinet  isi
    5. Yomdin Y., “Generic singularities of surfaces”, Singularity Theory, 2007, 357–375  crossref  mathscinet  zmath  isi
    6. Haviv D., Yomdin Y., “Uniform approximation of near–singular surfaces”, Theoretical Computer Science, 392:1–3 (2008), 92–100  crossref  mathscinet  zmath  isi  scopus  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:161
    Full text:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019